# SDR C2XA07IA224

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 13,786 hours, 7,428 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7021170951
- Part serial: 02011094
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 11,128 hours, 8,864 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2170, THE CREW REPORTED THAT THE COCKPIT HAD A TOXIC ODOR.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FLIGHT GUIDANCE CONTROLLER TO BE BURNT.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT GUIDANCE CONTROLLER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
